@article{IVM_2015_12_a6,
author = {M. P. Shushpanov},
title = {Lattices generated by modular elements},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--86},
year = {2015},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2015_12_a6/}
}
M. P. Shushpanov. Lattices generated by modular elements. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (2015), pp. 84-86. http://geodesic.mathdoc.fr/item/IVM_2015_12_a6/
[1] Gein A. G., Shushpanov M. P., “Ob opredelyayuschikh sootnosheniyakh svobodnoi modulyarnoi reshetki ranga 3”, Izv. vuzov. Matem., 2013, no. 10, 69–72 | MR | Zbl
[2] Ore O., “On the theorem of Jordan–Hölder”, Trans. Amer. Math. Soc., 41 (1937), 266–275 | MR | Zbl
[3] Gein A. G., Shushpanov M. P., “O podreshetke, porozhdennoi modulyarnymi elementami”, Mezhdunar. algebraicheskaya konf. “Algebra i lineinaya optimizatsiya”, posvyaschennaya 100-letiyu S. N. Chernikova, Tez. dokl. (Ekaterinburg, 14–19 maya 2012 g.), Izd-vo “UMTs-UPI”, Ekaterinburg, 2012, 47
[4] Shushpanov M. P., “Nonmodular lattices generated by modular elements”, International Conf. on Algebra dedicated to 100-th anniversary of S. M. Chernikov, Book of abstracts (Kyiv, Ukraine, August 20–26, 2012), Dragomanov National Pedagogical University, Kyiv, 2012, 146